(Q) Should the Packs be over the abdomen?
(A) The places WHERE the irritations are, as indicated;
whether it is the stomach, the mouth, the cheek, the foot,
the leg, the arm, or those VARIOUS portions! because this
changes about in portions of the body!
Do this as we find for the better conditions.
We are through with this Reading.
Copy to Self
Copy to Ass'n file
BACKGROUND
See
908-5 on
3/11/36.
3/09/38 Friend Mrs. [
1222] reported: "Mrs. [
908] was never
able to get Dr. Richardson to make the corrections in the
coccyx as rdg. indicated; so if further osteopathic tr.
are suggested she will go to either Dr. Gena L. Crews or
Dr. F. C. Hudgins, Jr. She has been suffering terribly;
even fainted the other day when she went down town."
She submitted questions for the
3/11/38 Rdg.: Why does
stomach burn and ache, especially after elimination? If I
follow these instructions will I ever feel any better?
Should I follow any of the treatments previously outlined,
or just these? Are osteopathic treatments still advised?
If so, please specify. To which osteopath should I go for
for these treatments? Why does my head and face hurt and
burn more than formerly? Any further advice?
REPORTS
3/16/38 GD copied out directions for osteopath from
908-4 and
sent with this memo to Mrs. [
908]: Mrs. [
908], Mrs. [
379]
said you spoke of taking the Atomidine. If I were you I'd
simply stick to the suggestions made in the last Reading;
using the Castor Oil Packs AND the osteopathic treatments.
You may cause a confusion if you start using anything else
that was not given the last time. I'm sure the Reading would
have mentioned the Atomidine if it had been needed to go with
this treatment at this time.
Hope you get started alright, and soon feel a lot better.
Gladys.
7/38 GD's note: We heard that Mrs. [
908] committed suicide
on the night of 7/6th or 7/7th, 1938.



Edgar Cayce Readings © 1971, 1993, 1994, 1995 by the Edgar Cayce Foundation